Format

Send to:

Choose Destination
See comment in PubMed Commons below
Ann Thorac Surg. 2013 Mar;95(3):e57-8. doi: 10.1016/j.athoracsur.2012.08.063.

High-dose argatroban for heparin-induced thrombocytopenia in a child using a ventricular assist device.

Author information

  • 1Department of Pediatrics, Section of Pediatric Critical Care, University of Arkansas for Medical Sciences, Arkansas Children's Hospital, Little Rock, AR 72205, USA.

Abstract

A 10-year-old boy who was receiving support from a ventricular assist device (VAD) experienced heparin-induced thrombocytopenia that was successfully treated with high-dose argatroban infusion to attain therapeutic activated partial thromboplastin time in spite of high serum argatroban levels. This case also highlights bolus argatroban dosing for VAD change in the setting of persistent ventricular fibrillation.

Copyright © 2013 The Society of Thoracic Surgeons. Published by Elsevier Inc. All rights reserved.

PMID:
23438563
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Write to the Help Desk